# SDR AALA201510159011

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 50,595 hours, 18,405 cycles
- Engine: Iae V2527A5
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT ON TAKEOFF THAT NR 1 ENG WAS ABOUT 2 SECONDS BEHIND THE OTHER ENG & THE FLIGHT CREW PERFORMED A LOW SPEED ABORTED TAKEOFF, ABOUT 40 KNOTS.  REVIEWED AIRMAN, NO FAULTS RECORDED.  PERFORMED A TEST OF THE FADEC IAW AMM 73-22-00 WITH NO ISSUES BEING NOTED.
